• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Side effects of VLCD

#1
Hi everyone, I am on day 2 of the CD after changing from LL.
I seem to have developed awful ulcers in my mouth and my tongue is the most awful colour. I am brushing my teeth and tongue URRGGHHH at least 3 times a day.Is this by any chance a side effect of the CD or have I got problems:eek: :eek:
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

Coley

Re-starter
S: 13st9lb C: 11st5lb G: 10st0lb BMI: 26.5 Loss: 2st4lb(16.75%)
#2
Ulcers - not come across that one....sorry!!

Funny tongue colour - yup.....ketosis. Is it a funny white colour? drink water, should go a bit.

hope you get sorted soon!!

xx
 
#3
Like Coley I have never heard of Ulcers in the mouth on VLCD, hope it clears up soon x
 
#5
The ulcers have gone, thanks goodness:D , I think I am going to have to put up with the colour of my poor tongue:p
Thanks guys for the info anyway,
 

mrs tweedy

Regular Member
#8
How much water are u drinking hun?
I found that when I upped my water intake all the odd things happening in my mouth went away and I am now fresh as a daisy LOL
Re the ulcers, you werent having your packs too hot were you lol , it was probably your body detoxing, and I'm glad they've now disappeared for you.

Good luck with the rest of your weight loss journey xx
 
S: 16st6lb C: 16st6lb G: 9st7lb BMI: 39.5 Loss: 0st0lb(0%)
#9
When i've been on VLCDs before i've always suffered with mouth ulcers.
I do seem to get them alot anyway but when im on a VLCD they seem to be more frequent & larger.
I would get clusters of 4-5 in my mouth & god were they painful.
 


Similar threads



Top